Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regular boundary elements


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 99 (1987), 328-330
MSC: Primary 46H05; Secondary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1987-0870795-5
MathSciNet review: 870795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a Banach algebra the regular elements in the closure of the group of invertibles are in a generalized sense "of index zero".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 47A05

Retrieve articles in all journals with MSC: 46H05, 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870795-5
Keywords: Regular, generalized inverse, Fredholm, Fredholm of index zero, boundary
Article copyright: © Copyright 1987 American Mathematical Society